# SDR SWAA064144

- Difficulty date: October 27, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 49,181 hours, 49,168 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6950711
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING UPPER SKIN CORRODED AT WING STA 75, STR 7.  REPAIRED SKIN PER ER.
